MathSciNet Relay Station
MathSciNet bibliographic data
MR2291873 (2008k:35413) 35Q53 (35B35 35Q51 76B15 76E07 76U05)
Levandosky, Steve; Liu, Yue Stability and weak rotation limit of solitary waves of the Ostrovsky equation. Discrete Contin. Dyn. Syst. Ser. B 7 (2007), no. 4, 793–806 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement